| Model Number |
03.18.622 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery 9 months after the primary due to mecta c sa plate fixation screw loosening.
Additional Manufacturer Narrative
Batch review performed on 12 december 2025.Acdf 03.18.622 mecta-c sa drill screw lock ø3.8x14 (2x) lot.2328162 (k192906) lot 2328162: (b)(4) items manufactured and released on 11-nov-2023.Expiration date: 2028-10-31.No anomalies found related to the problem.To date, 71 items of the same lot have been sold with no similar reported events during the period of review.Root cause: it is possible that variables unique to the specific surgical application involved may have resulted in the issue, however no confirmation can be made based on the evaluation.The device history record review does not indicate any potentially related manufacturing issue.